# SDR CALA0800279

- Difficulty date: March 5, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 59,740 hours, 30,808 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Part number: 65C2584151
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRAILING EDGE HAS EXPOSED COMPOSITE APPROXIMATELY 8 INCHES FROM BOTTOM, RT SIDE.  REPAIRED DAMAGE TO SUBJECT RUDDER IAW CONTINENTAL EC/RA NO 5540-01246.
